# SDR RAIA201409120001

- Difficulty date: September 12, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N847HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145857
- Aircraft time: 23,820 hours, 21,939 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHTS AT BOTH EMERGENCY EXIT DOORS ARE INOPERATIVE.  MAINTENANCE INSPECTED AND REPLACED BULBS AT BOTH POSITIONS, OPS CHECKED GOOD.
